# SDR AALA202107018745

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 28,434 hours, 11,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND SEAT TRACK LOCATED AT FR20 AND RBL -Y1292. REPAIRED SEAT TRACK PER SRM 53-11-15-300-008.
